# SDR CALA2014010990099

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT BS 1200 TENSION TIE FWD CHANNEL FOUND ONE EACH HOLE CRACKED.  MAIN DECK RT BS 1200 TENSION TIE FWD CHANNEL CRACKED, CRACK LENGTH 3-16, REPAIRED IAW SRM 53-40- 30, RPR 2 FIG 201.
